# SDR CA050707009

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3032208
- Condition: Chattering
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ROTATING THE RIGHT PROPELLER TO DRESS PROPELLER BLADES AN UNUSUAL NOISE WAS HEARD.  A STANDARD AERO TECHNICIAN WAS CALLED IN.  THE RIGHT HAND ENGINE POWER SECTION WAS REMOVED AND DISMANTELED.  FOUND ROTOR BALANCING ASSEMBLY.  NR 3 BEARING P/N:3032208 TO HAVE CHATTER MARKS ON THE OUTER RACE.  NR 3 BEARING REPLACED WITH NEW UNIT P/N:3032208 S/N:BB0042763.  ENGINE REASSEMBLED, ENGINE GROUND RUNS COMPLETED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
